Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with GAD, get tension headaches, indentations on froehead, ibs, vaginal lumps. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1986
Answered : 458 Questions
I have GAD, and I currently worry about my health. I am 19 and have no family history if cancer or diseases,

I've gone to the doctor in person and on here many times. Ad I am so sick of this worrying. I do not really want to take medication or anti depressants as I would feel I am dependent on that.

I've gone to doctor and ask online here about moles I have, tension headaches, indentations on my forhead, hay fever , ibs, lumps on my vagina, ect. And it just worries me, an done doctor said XXXXXXX things usually does not have symptoms? Is this things that are rare?

It just makes me worry and I hate it. Cause it causes my anxiety to get worse causing more feelings that cause me to worry.

How true is that statement?

And I have go e to dr before to have breast examined an discus things.
Posted Sun, 2 Jun 2013 in Mental Health
Answered by Dr. Nirmala P 16 days later
Thanks for asking in Healthcare Magic

GAD or generalized anxiety disorder is characterized by excessive worry, anxiety or tension. The worry is often persistent, debilitating and exaggerated. It is often accompanied by psychosomatic disorders like IBS and tension headache. The persons have insomnia and the symptoms worsen in conditions of stress. Inability to relax or enjoy, feeling tense, jumpy and restless ,having tense muscles are all the symptoms of GAD.

Your symptoms are accurate and are suggestive of GAD. Please do not worry as it can be controlled if you have the will power to do so. Deep breathing, yoga or meditation and muscle relaxation exercises are found to be useful in controlling GAD. You can listen to your favorite music, eat a delicious meal, go for sight seeing or can have a pet. Limiting caffeine and regular exercises also help.

There is no harm in taking medicines whenever the need arises as the drugs are intended to give a normal life when other measures fail. You can talk to a Dr if all the above said measures fail and can follow his/ her advice regarding the drugs. Antidepressants may not be useful to you as your symptoms are mainly due to anxiety.

Drugs like Diazepam will be very useful to you as it can help you to get a good sleep. Your treating Dr will know about this drug. It is also a good muscle relaxant and will relieve your muscle tension. You will certainly not get addicted to it if you follow your Dr's advice and if you do not exceed the specified dose.

I hope this helps. Please address to me if you have any further concerns.
Above answer was peer-reviewed by
Follow-up: Suffering with GAD, get tension headaches, indentations on froehead, ibs, vaginal lumps. Cause? 26 minutes later
Thank you so much for your message. Very kind and reassurong. I also wondering can that be related to hyperthyroid cause it worries me :(. Cause i saw that anxiety and ibs may be that. What is your opion?
Answered by Dr. Nirmala P 1 hour later
Welcome back to Healthcare Magic.

Anxiety can occur in many conditions. The symptoms of hyperthyroidism are different. The persons have palpitation, tremor, irritability, brittle hair, eye changes, menstrual irregularity and so on. But they don't worry. Hyperthyroidism also does not cause fear. In your case the symptoms are typical of GAD and don't resemble hyperthyroidism.

The quality of your life will improve once GAD is brought under control. For that you need to consult your treating Dr. A Dr is qualified to diagnose and a proper diagnosis always involves physical examination. Please do not be scared. It is not a major problem and hence don't worry.

Good Luck.
Above answer was peer-reviewed by
Follow-up: Suffering with GAD, get tension headaches, indentations on froehead, ibs, vaginal lumps. Cause? 29 minutes later
Thank you i just came off birth control but feel my period will start soon. And was on it for 2 years. My hair is fine and some times i feel like my heart races but only when really anxious. Has improved since comong off bc. And my weight has stayed the same for years. And i wear glases and ger my eyes checked regularly and all fine. I have had tension but was from anxiety and hayfever he said.
Answered by Dr. Nirmala P 58 minutes later

The symptoms you have are not due to hyper thyroidism so don't worry. The eye problems I mentioned in Hyperthyroidism are not refractory errors that you are talking about, but is called exophthalmus (prominent protrusion of eye). Menstrual irregularity means either delayed or frequent period. There may be excess or less bleeding. Whenever a person is anxious, the heart rate goes up and it is quite normal. Only, if a person becomes anxious too often then it is a cause of worry and needs to be corrected.

I hope I have answered your query.
Best wishes.
Warm regards.
Above answer was peer-reviewed by
Follow-up: Suffering with GAD, get tension headaches, indentations on froehead, ibs, vaginal lumps. Cause? 10 minutes later
I do worry a lot of the time but can control it soemtimes. I am taki g cbt classes starting saturday. I worry a lot about my health. On the pill my period was clockwork
Answered by Dr. Nirmala P 59 minutes later

Very good and I am very happy that you have chosen the right track. Cognitive behavioural therapy has been proved to markedly improve the symptoms of GAD. It is a psycho therapeutic approach. It mainly focusses on problems and the suitable actions to be taken during a problem. It will help you to cope up with any situations and to control the cognitive functions like emotions.

There is nothing to worry about your health. Be happy all the time. OCP pill regularizes the hormonal cycle during period and that's why your period was regular.

Good Luck and my Best Wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor